# SDR AALA20120928003

- Difficulty date: September 13, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OPENING LOWER THRESHOLD WEB CORRODED.  REMOVED AND REPLACED WEB PER AARD 51-10-05 AND BOEING PRING 146A8123-6.
